# SDR AU510001906

- Difficulty date: October 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R22ALPHA
- Engine: Lyc O320B2C
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: A0164
- Condition: Distorted
- Location: Main Rotor
- Part time: 399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE BENT.  BEND LOCATED IN AREA APPROXIMATELY 200MM (7.8IN) OB OF THE BLADE DOUBLER AND RUNNING ALONG THE CHORDWISE AXIS. A STRINGLINE WAS RUN DOWN THE LEADING EDGE OF THE BLADE AND THE DEVIATION FROM THIS AT THE BEND WAS 19MM TO 20MM (0.74IN TO 0.78 IN) DOWNWARD. FOUND DURING BLADE REMOVAL AND REPLACEMENT. (CASA NR 510001906)
